# SDR ASOA04032

- Difficulty date: January 14, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275935229
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN SHV, THE EMERGENCY EXIT SIGN BY THE FLOOR AT THE PASSENGER DOOR WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE TO THE EMERGENCY EXIT SIGN BY THE FLOOR AT THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
